Local cohomology of analytic spaces. (English) Zbl 0372.32007


32C35 Analytic sheaves and cohomology groups
14B15 Local cohomology and algebraic geometry
58J40 Pseudodifferential and Fourier integral operators on manifolds
55N30 Sheaf cohomology in algebraic topology
Full Text: DOI


[1] Grothendieck, A., On the De Rham Cohomology of algebraic varieties, Publ. Math. I.H.E.S; 29 (1966), 95-103. · Zbl 0145.17602
[2] Kashiwara, M., On the maximally overdetermined systems of linear differential equation I*. Publ. R.I.M.S. Kyoto Univ. 10 (1975), 563-579. · Zbl 0313.58019
[3] Kashiwara, M., Lettre a Malgrange Janvier (1975) . On the rationality of the roots of ^-functions.
[4] Libermann, D. and Herrera, M., Duatity and the De Rham Cohomology of infini- tesimal neighborhoods, Invent. Math., 13 (1971), 97-326. · Zbl 0218.32005
[5] Libermann, D., Generalizations of the De Rham Complex with applications to duality theory and the cohomology of singular varieties, Proc. conf. of Complex Analysis, Rice, 1972.
[6] Malgrange, B., Pseudo -different! els operateurs - Seminaire Grenoble (1976).
[7] Malgrange, B. et Ramis, J. P., (to appear)
[8] Ramis J. P. et Ruget. G., Complex dualisant en geometrie analytique, Publ. I.H.E.S., 38, 77-91 (1971).
[9] Ramis, J. P. et Ruget, G., Dualite et residu, Invent. Math., 26 Fasc 2, (1974), 89-131.
[10] Ramis, J. P., Lettre a Malgrange Janvier 1976)
[11] Ramis, J. P., Lettre a Verdier (Fevrier 1976)
[12] Verdier, J. L., Classe d’homologie d’un cycle seminaire Douady-Verdier E.N.S. (1975).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.